Relapsing eruptive psoriasis and immunological changes triggered by growth hormone therapy in a growth hormone-deficient girl

M. Maghnie, G. Borroni, D. Larizza, R. Lorini, M. A. Girani, G. Rabbiosi, F. Severi

Research output: Contribution to journalArticlepeer-review

Abstract

A 9.8-year-old girl with growth hormone (GH) deficiency and concomitant chronic and localized psoriasis of the groins and axillae showed repeated and sudden relapse of eruptive psoriasis after GH treatment. The aggravating effect of GH and the improvement of the skin condition after withdrawal suggests, at least in this case, that GH plays a significant role in the pathogenesis of psoriasis.

Original languageEnglish
Pages (from-to)139-141
Number of pages3
JournalDermatologica
Volume181
Issue number2
Publication statusPublished - 1990

Keywords

  • growth hormone
  • psoriasis

ASJC Scopus subject areas

  • Dermatology

Fingerprint Dive into the research topics of 'Relapsing eruptive psoriasis and immunological changes triggered by growth hormone therapy in a growth hormone-deficient girl'. Together they form a unique fingerprint.

Cite this